# SDR TSAA20230606090

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/284 THE CORROSION WAS FOUND AT LH WING LOWER SURFACE, BETWEEN WBL 559 AND WBL 560.9.  ALL CORROSION REMOVED AT LH WING LOWER SURFACE BETWEEN WBL 559 AND WBL 560.9.  REMOVED 0.002" MATERIAL & REMAIN 0.048" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE I.A.W. B737-300 SRM 51-10-2 / 51-20-1 & 57-30-01 ALLOWABLE DAMAGE 1.
